Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What does the blood pressure reading indicate and what causes pressure in chest?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I felt pressure in my chest. I took a home blood pressure reading and the readings were 167/95;153/92;140/94; and 147/88. I take lipitor and vasotec, and I also took a 325 aspirin. Am I in danger?
Posted Sat, 4 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 40 minutes later
Brief Answer: yES - GO TO ER Detailed Answer: Dear friend, Welcome to Health Care Magic You MUST GO THE EMERGENCY DEPARTMENT - IMMEDIATELY Any pain at this setting / age should be investigated as HEART PAIN – UNLESS PROVED OTHERWISE – You need to be investigated for Coronary Artery Disease. In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours. You SHOULD SEE YOUR DOCTOR AS SOON AS POSSIBLE... Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise Good luck Take care Wishing all well God bless
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor